# SDR REXA2014050300081

- Difficulty date: April 29, 2014
- Submitted: May 3, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,371 hours, 19,811 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESS BULKHEAD FWD FACE ABOVE FLOOR HAS 14 AREAS THAT HAVE CHAFE & GOUGE MARKS BETWEEN RBL 36.2 & LBL 36.2 AT WL 79.5 & WL 144.93 WITH A MAX DEPTH OF 0.007".  REPAIRED IAW REO 601R-53-61-2155.
